# SDR DXTA200701875

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 6,602 hours, 5,487 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: S430087
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR UPLOCK FAILED.  HAD A GEAR UNLOCK LIGHT ON WITH A HYDRAULIC PTRS ON LIGHT. RAN THE HYDRAULIC PRES ON CK LIST AND WHEN WE PULLED THE GEAR CONTROL (CB) AS DIRECTED THE RT MAIN GEAR EXTENDED. THE GEAR HANDLE WAS THEN PLACED IN THE GEAR DOWN POS. RESET THE (CB) AND GOT 3 GREEN LIGHTS, NO DIVERT.  REMOVED FAULTY RT MAIN GEAR UPLOCK SWITCH P/N S430087.  INSTALLED NEW SWITCH P/N 65430087.  OP CHECK GOOD, ALL WORK PERFORMED IAW CESSNA CE-560 MAINT MANUAL CHAP'S 32-61-00 AND 32-60-00, FOR DETAILS REF FAS W/O 07-183
